On the Sufficiency of Transitive Preferences

Turocy, Theodore L. ORCID: https://orcid.org/0000-0002-2265-844X (2007) On the Sufficiency of Transitive Preferences. Economics Bulletin, 4 (22). pp. 1-9.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Gina Neff
Date Deposited: 17 Jan 2011 11:19
Last Modified: 16 May 2023 00:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/19301

Actions (login required)

View Item View Item